MathSciNet Relay Station
MathSciNet bibliographic data
MR2407065 11E39 (11H50)
Kim, Byeong Moon; Park, Poo-Sung Hermitian lattices without a basis of minimal vectors. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3041–3044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement